# SDR AALA980282

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2076 - IAH-DFW - SHORTLY AFTER TAKEOFF A BURNING SMELL LIKE A DIRTY PACK SOCK WAS IN COCKPIT AND AFT CABIN.  CAIBN FROM MID TO AFT HAD A HAZE IN IT.  HAZE AND SMELL QUICKLY DISSIPATED.  APU WAS OFF.  NO FURTHER SMELL OR HAZE FOR REST OF FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH LEFT AND RIGHT ACMS AND PRIMARY AND SECONDARY HEAT EXCHANGERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
